# SDR CHQA200800124

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5981, STL TO IAH.  FLIGHT CREW REPORTED THE FLOOR EMERGENCY LIGHT STRIP INOP BETWEEN ROWS 3 AND 7 INOP.  MAINTENANCE DEFERRED THE LIGHT STRIP. (A)
